Rob Stewart has revealed that his penis shrunk after he developed an addiction to steroids.
The Maggie singer said he suffered several side effects when he began relying on the drugs to help soothe his strained vocal cords before gigs in the late 80s.
"I let myself down on tours in the late '80s when I was addicted to steroids," he told Mojo magazine.
"In those days we didn't have in-ear monitors and the band kept getting louder and drunker, and I kept blowing my voice out.
"The steroids will take down the swelling in any membrane - including your knob - and it's what you do when you're in a bit of a pinch and need to do a show and you can't sing."
Despite the benefit to his voice, the 68-year-old star described steroids as one of the worst drugs he had ever taken.
The father-of-eight claims that not only was his manhood shrivelled up by the drugs but he also suffered a range of other health problems.
"Steroids make you fat and bloated, you can't sleep and you get really irritable. It's one of the most horrible drugs in the world," he said.
"One night, on stage in Sheffield, I thought I was in the kitchen with my mum because the steroids had eaten a hole in my stomach. I was bleeding internally and hallucinating. What the audience must have thought!
Stewart- who survived thyroid cancer - admits he still uses steroids around "once a year" to help him through a particularly challenging performance.
"I will still use them around once a year if I'm really struggling. It gets you through the show, but you pay for it. You can't sing for a week."